# SDR AALA20151124009

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 68,409 hours, 8,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ETOPS PDC FOUND AT SEAT 26G EMER LIGHT LENS CAP & BULB MISSING.  REPLACED LAMPS & LENS COVER IAW MM 33-51-05, OPERATIONALLY CHECKED GOOD.
